| Model Number |
02.12.0210FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 6 years 8 months after the primary, the patient came in reporting instability.The surgeon revised the 10mm sphere poly with a 12mm e-cross poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 28 november 2024 lot 171067: (b)(4) items manufactured and released on 09-may-2017.Expiration date: 2022-04-23.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Conclusions: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.